# SDR DALA2015030601916

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER INTERNAL SURFACE CHAFED.  FWD CARGO DOOR LOWER INTERNAL SURFACE CHAFE MARK AT FR 23- FR 23A.  REPAIR CARRIED OUT.
